Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOne-element differential standard bases with respect to inverse lexicographical orderings.
Author(s) Alexy I. Zobnin
TypeArticle in Journal
AbstractWe give a simplified proof of the following fact: for all nonnegative integers n and d the monomial y n d forms a differential standard basis of the ideal [y n d ]. In contrast to Leviís combinatorial proof, in this proof we use the Gröbner bases technique. Under some assumptions we prove the converse result: if an isobaric polynomial f forms a differential standard basis of [f], then f = y n d .
ISSN1072-3374; 1573-8795/e
URL http://link.springer.com/article/10.1007%2Fs10958-009-9690-x
LanguageEnglish
JournalJ. Math. Sci., New York
Volume163
Number5
Pages523--533
PublisherSpringer US, New York, NY
Year2009
Edition0
Translation No
Refereed No
Webmaster